# SDR ABXA9900038

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: MR25291GR41
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT CHECK, CABIN DOOR LOCK WAS STUCK IN LOCKED POSITION.  FOUND OUTER LATCH ASSEMBLY MISADJUSTED 180 DEGREES.  READJUSTED LATCH TO PROPER POSITION, OPS CHECKED GOOD.
